Skip to main content

Large deviations for the annealed Ising model on inhomogeneous random graphs: spins and degrees

Dommers, Sander; Giardinà, Cristian; Giberti, Claudio; Hofstad, Remco van der

Authors

Dr Sander Dommers S.Dommers@hull.ac.uk
Lecturer in Statistics, Director of Studies Mathematics

Cristian Giardinà

Claudio Giberti

Remco van der Hofstad



Abstract

We prove a large deviations principle for the total spin and the number of edges under the annealed Ising measure on generalized random graphs. We also give detailed results on how the annealing over the Ising model changes the degrees of the vertices in the graph and show how it gives rise to interesting correlated random graphs.

Journal Article Type Article
Publication Date Nov 1, 2018
Print ISSN 0022-4715
Electronic ISSN 1572-9613
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 173
Issue 3-4
Pages 1045-1081
APA6 Citation Dommers, S., Giardinà, C., Giberti, C., & Hofstad, R. V. D. (2018). Large deviations for the annealed Ising model on inhomogeneous random graphs: spins and degrees. Journal of statistical physics, 173(3-4), 1045-1081. https://doi.org/10.1007/s10955-018-2027-8
DOI https://doi.org/10.1007/s10955-018-2027-8
Keywords Random graphs; Ising model; Annealing; Large deviations
Publisher URL https://link.springer.com/article/10.1007/s10955-018-2027-8
Copyright Statement ©2018 University of Hull

Files





You might also like



Downloadable Citations

;